# SDR WVB2002F00001

- Difficulty date: May 2, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N59764
- Make and model: Piper PA-31-350
- Aircraft serial: 317652037
- Engine: Lyc TIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Condition: Damaged
- Location: Engine
- Part time: 5,682 hours, 1,850 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A LARGE PIECE OF CAST ALUMINUM WAS FOUND IN THE SUCTION SCREEN.  THE ODD BANK OF CYLINDERS WERE REMOVED TO LOOK FOR DAMAGE.  NR 6 CONNECTING ROD CAP WAS OBSERVED TO BE SCUFFED.  SEVERAL ACCESSORIES WERE REMOVED AND NO DAMAGE WAS NOTED IN THE ACCESSORIES SECTION.  ENGINE WAS REMOVED AND REPLACED TEAR DOWN REPORT PENDING.
